MAUDE Adverse Event Report: SPINEOLOGY INC. OPTIMESH; SURGICAL MESH

SPINEOLOGY INC. OPTIMESH; SURGICAL MESH
Catalog Number 330-2705
Health Effect - Clinical Code Pain (1994)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient awoke with new leg pain following lumbar fusion surgery.A follow-up ct identified bone graft in the central canal at l3-l4.A second surgery was performed two days later.A laminectomy was performed at l2-l3 and bone graft was removed from the canal at l2-l3 and at l3-l4, and intraoperative neuromonitoring showed immediate improvement.The implant and a large piece of disc material were both removed from the l3-l4 disc space and replaced with an expandable fusion cage and allograft.The symptoms are reported to be resolved.

Brand Name
OPTIMESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
SPINEOLOGY INC.
7800 third street n.
suite 600
saint paul MN 55128 5455
MDR Report Key8012455
Report Number2135156-2018-00009
Device Sequence Number13795308
Product Code EZX
UDI-Device IdentifierM7403302705
UDI-PublicM7403302705
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K014200
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Catalogue Number330-2705
Device Lot NumberS17779
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date10/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR